Volume 11, Number 2 (2016)
10 articles
-
Alpha Convex Functions Associated with Conic Domains
-
Existence of Multiple Positive Solutions for the System of Nonlinear Fractional Order Boundary Value Problem
-
Computable Frames in Computable Banach Spaces
-
Some Discussions on a Kind of Improper Integrals
-
Stability in Totally Nonlinear Neutral Dynamic Equations on Time Scales
-
Category of Fuzzy Topological Polygroups
-
Hermite-Hadamard Type Inequalities for p-Convex Functions
-
Some Perturbed Ostrowski Type Inequalities for Functions Whose First Derivatives Are of Bounded Variation
-
Existence and Approximate Solutions for Nonlinear Hybrid Fractional Integrodifferential Equations
-
On Multi-Valued Weakly Picard Operators in Hausdorff Metric-Like Spaces